MathSciNet Relay Station
MathSciNet bibliographic data
MR644277 18F20 (18D05)
Street, Ross Two-dimensional sheaf theory. J. Pure Appl. Algebra 23 (1982), no. 3, 251–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement